# SDR SIMA20141024003

- Difficulty date: October 24, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 24,918 hours, 20,280 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: AE3007A1
- Part serial: CAE311842
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRWC 942-SGF-02022 ITEM 1.  LT ENG INNER RT BYPASS DUCT HAS LARGE BURN HOLE IN IT.  R & R LT ENG ASSEMBLY IAW WC 71-000-00.  OPERATIONS CHECK & LEAK CHECKED GOOD.
